MAUDE Adverse Event Report: TELEFLEX MEDICAL ARROW; WIRE, GUIDE, CATHETER

TELEFLEX MEDICAL ARROW; WIRE, GUIDE, CATHETER
Model Number IPN921747
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Arterial line required replacement due to damped waveform.Provider located axillary artery for new arterial line placement.During procedure, blood flow was obtained, and guidewire was inserted.Provider met resistance and attempted to remove guidewire and reassess insertion needle placement.Provider unable to remove guidewire without resistance.Provider removed guidewire and insertion needle simultaneously "springy" end of guidewire had unwound and was snagged within insertion needle.

Brand Name
ARROW
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key20912626
Report Number20912626
Device Sequence Number8600191
Product Code DQX
UDI-Device Identifier10801902200454
UDI-Public(01)10801902200454
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/16/2024
Report Date (Section F) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN921747
Device Catalogue NumberASK-04510-HFH4
Device Lot Number33F24C0420
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2024
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA10/16/2024